Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Accutane Ruined my life

Posted by stresser on August 23, 2005, at 21:58:42

In reply to Re: Accutane Ruined my life adamCanada, posted by poisoned femme on August 23, 2005, at 18:29:14

Did these side effects happen to you at the same time you were taking the accutane, or years after you stopped taking it? -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:543808
URL: http://www.dr-bob.org/babble/20050821/msgs/545891.html